I have alot of trouble with anxiety and panic. my doctor wants to put me on lexapro. What are the side effects, how does it benefit i also take xanax for panic i also have problems with heart pvc's pac's and svt. will lexapro aggravate them? made the mistake of going online and looking up side effects and it's kind of giving me second thoughts of taking it. would appreciate any answers you have.
The thing to remember most with these types of medications is that we all react differently to them. They all come with side effects but that doesn't mean you will experience any. I took Lexapro for several years with excellent results, but another may not have done so well on it. We normally don't know how we will respond until we try it, and it is often trial and error as to what will work best for us, but well worth it when we find the right one! You need to start somewhere to get some relief, Lexapro may just be the right medication for you. If not, there are many others you can try. All drugs come with side effects and if we looked them all up, nobody would take any type of medication. Unfortunately, we only hear the few bad experiences on the forums, when there are so many more that have excellent results on these types of medications. It's well worth trying, and trust in your doctor while working closely with him while on the medication. Keep in mind also that if only one person out of thousands had a side effect from a drug, they have to list it. It doesn't mean you will have the same results. Hope this helps, good luck and take care!
Lexapro is one of the several SSRI class of antidepressants out there. Prozac is usually the first of choice as that is the one known to have the least of side effects, but Lexapro does not fall far behind. Websites of course have to lise all the side effects, but I can say from a Registered Nurse and from someone who's been on nearly every antidepressant in the book, the side-effects from most SSRIs are pretty general. You might experience a small amount of weight gain, limited to 2-3 lbs, some dry mouth or dry eyes, constipation, decreased libido. However Lexapro has shown to be affective in both depression and anxiety and will probably decrease the amount of xanax you need to take. Lexapro should be safe to take with your heart concerns, just take the amount prescribed. It will take about 3-6 weeks to feel full effects, but gradually you should notice a general improvement of well-being. I try not to read all the side effects of the medications I'm prescribed today, because the more I don't know, the less I have to worry about! Best of luck
I got really sick from lexapro and couldn't take it but my dad is on it and loves it. It depends on the person really. No one can really tell you exactly what it will do or not do for you. You just need to try it and see if it works out.
I recently switched from Paxil to Lexapro. I don't notice much of a change; in fact, I don't feel much of anything right now. My psychologist told me not to read the side effects, just pay attention to what's listed on the bottle. The only side effect I've experienced is constipation, bit it only lasted a few days.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.